# SDR YENA2023112401453

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 47,989 hours, 16,735 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1366, CUN-TPA. 'FA REPORTS DIRTY SOCK SMELL AT MID CABIN IN FLIGHT; COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2, CONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A.'
